Advertisement

Journal of Soviet Mathematics

, Volume 52, Issue 3, pp 3109–3115 | Cite as

Cyclic sets of numbers and lattices

  • B. F. Skubenko
Article
  • 20 Downloads

Abstract

The sets {qn·α}, where α is not a normal number, and the sets DλΛ, where D is a diagonal matrix and Λ is a lattice in Rn, are investigated.

Keywords

Diagonal Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. M. Korobov, “Numbers with bounded quotients and their applications to questions of Diophantine approximation”, Izv. Akad. Nauk SSSR, Ser. Mat.,19, No. 5, 361–380 (1955).MATHMathSciNetGoogle Scholar
  2. 2.
    I. I. Pyatetskii-Shapiro, “On the distribution laws of the fractional parts of an exponential function”, Izv. Akad. Nauk SSSR, Ser. Mat.,15, No. 1, 47–52 (1951).MATHGoogle Scholar
  3. 3.
    B. F. Skubenko, “On simultaneous approximations of algebraic irrationalities”, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,116, 142–154 (1982).MATHMathSciNetGoogle Scholar
  4. 4.
    B. F. Skubenko, “Isolation theorem for decomposable forms of totally real algebraic number fields of degree n≥3”, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,112, 167–171 (1981).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • B. F. Skubenko

There are no affiliations available

Personalised recommendations